# SDR USAA040319

- Difficulty date: June 9, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311283020200
- Condition: Corroded
- Location: Fuselage
- Part time: 16,153 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME, .090 INCH X .090 INCH X .026 INCH AREA, CORROSION; LEVEL 2; FR16, Y81, Z240.  NEW FRAME ASSY INSTALLED IAW SRM.
